# SDR SWIA20240826423

- Difficulty date: April 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA77802-SRM 53-00-00-003-A03  N187PQ MXCODEID61786-PR - FOUND LIGHTNING STRIKE DAMAGE 3" AFT OF FS645 AND 2" ABOVE STGR 8R.  COMPLIED WITH TEMPORARY REPAIR OF LIGHTNING STRIKE DAMAGE 3" AFT OF FS645 AND 2" ABOVE STGR 8R IN REF TO CRJ 900 SRM 53-00-00-003-A03 TYPE I BY INSTALLING A BLIND FASTENER. REPAIR IS VALID FOR 8000 FLIGHT HOURS OR UNTIL THE NEXT HEAVY CHECK WHICHEVER COMES FIRST.    , PART NUMBER:   - , SERIAL NUMBER: 15187, POSITION:      (C-CHECK RO 8/24/2024)    REPAIRED LIGHTNING STRIKE AT 3" AFT OF FS645 AND 2" ABOVE STGR 8R REF CRJ 900 REO 690-53-31-856 REV.-- ISSUED 07/12/2024.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.  CHECKS GOOD.
